Takefumi NOSAKA's Page                

Name: Takefumi NOSAKA

Affiliation: Department of Mathematics, Tokyo Institute of Technology (Link)

Present Position: Associate Professor

Research Area: Low dimensional topology (especially, quandle, knots, 3-dimensional manifold)

Curriculum Vitae

Book or article

    "Quandles and Topological Pairs - Symmetry, Knots, and Cohomology " published from Springer Brief        Erata

    Research papers : (Abstracts [1--8])

    [31] Symmetric skew-racks and cocycle invariants of closed 3-manifolds , preprint

    [30] Reciprocity of the Chern-Simons invariants of 3-manifolds, preprint (Arxiv)

    [29] A solvable extended logarithm of the Johnson homomorphism, preprint (Arxiv)

    [28] Fox pairings of Poincaré duality groups, preprint (Arxiv)

    [27] Meta-nilpotent knot invariants and symplectic automorphism groups of free nilpotent groups, preprint (Arxiv)

    [13] Twisted cohomology pairings of knots II; to some Blanchfield pairings, preprint (Arxiv)

    [26] Cellular chain complexes of universal covers of some 3-manifolds, Journal of Mathematical Sciences The University of Tokyo, Vol. 29 (2022), No. 1, Page 89-113. (Arxiv) (Journal Page) (Errata)

    [25] An $SL_2(\R)$-Casson invariant and Reidemeister torsions, preprint, (Arxiv) , preprint,

    Published papers

    [24] Twisted Alexander invariants of knot group representations II computation and duality, Topology and its Applications, Available online 16 December 2020 (Journal page)

    [23] Twisted Alexander invariants of knot group representations, Tokyo J. Math. Advance Publication 1-22 (2021). (Journal page)

    [22] Schur Multipliers and Second Quandle Homology, preprint, (joint work with R. P. Bakshi, D. Kunkel, S. Mukherjee, and J. H. Przytycki) Journal of Algebra, Volume 552, 15 June 2020, Pages 52-67 (Journal page) )

    [21] Meta-nilpotent quotients of mapping-torus groups and two topological invariants of quadratic forms, to appear Osaka Journal of Mathematics , (Errata)

    [20] de Rham theory and cocycles of cubical sets from smooth quandles, Kodai Mathematical Journal, Volume 42, Number 1 (2019), 111-129. (Journal page)

    [19] Milnor-Orr invariants from the Kontsevich invariant, Publications of the Research Institute for Mathematical Sciences, 56, Issue 1, 2020, pp. 173--193

    [18] Twisted cohomology pairings of knots III; triple cup products, Hiroshima Math. J. 50 (2020), no. 2, 207--222,

    [17] Cocycles of nilpotent quotients of free groups, (Journal page) J. Math. Soc. Japan 2020 年 72 巻 1 号 p. 171--184

    [16] Milnor invariants via unipotent Magnus embeddings (joint work with Hisatoshi Kodani), Topology and its Applications Volume 271, 15(Journal page)

    [15] On the fundamental relative 3-classes of knot group representations; Geometriae Dedicata 2019, 1--24 (Journal page)

    [14] Bilinear-form invariants of Lefschetz-fibrations over the 2-sphere, Journal of Gokova Geometry Topology - Volume 11 (2017) (Journal page)

    [12] Twisted cohomology pairings of knots I; diagrammatic computation , Geometriae Dedicata (2017), 186, 1, 1--22. (Journal page)

    [11] Finite presentations of centrally extended mapping class groups, (Journal page) Kyushu Journal of Mathematics 73(1) ・ August 2014

    [10] Central extensions of groups and adjoint groups of quandles, RIMS KOKYUROKU (2017), 167--184 2019 年 73 巻 1 号 p. 103--113 (arxiv)

    [10] Central extensions of groups and adjoint groups of quandles, RIMS KOKYUROKU (2017), 167--184 (arxiv)

    [9] Longitudes in SL_2 representations of knot groups and Milnor-Witt K_2 groups of fields, Annals of K-Theory. Vol. 2 (2017), No. 2, 211--233. (Journal page)   (Errata)

    [8] Homotopical interpretation of link invariants from finite quandles , Topology Appl. 193 (2015) 1--30. (Journal page)

    [7] On third homologies of group and of quandle via the Dijkgraaf-Witten invariant and Inoue-Kabaya map, AGT 14 (2014) 2655--2692. (arxiv)

    [6] Quandle cocycles from invariant theory, Advances in Mathematics, 2013, 245, pp 423-438, (Journal page)

    [5] Quandle homotopy invariants of knotted surfaces, Mathematische Zeitschrift 2013, Volume 274, pp 341-365, (Journal page)

    [4] Some topological aspects of 4-fold symmetric quandle invariants of 3-manifolds ,(joint work with Eri Hatakenaka), Int. J. Math.23, [31 pages] (Journal page)

    [3] 4-fold symmetric quandle invariants of 3-manifolds, Algebraic and Geometric Topology 11 (2011) 1601-1648. (Journal page)

    [2] On quandle homology groups of Alexander quandles of prime order, Trans. Amer. Math. Soc. 365 (2013), 3413-3436. (Journal page)

    [1] On homotopy groups of quandle spaces and the quandle homotopy invariant of links, Topology and its Applications 158 (2011), 996-1011 (Journal page)

    Slides in some talks : (Click)

    Japanese Page . 简体字的网页 .
    E-mail: nosaka[at mark]math[period]titech.ac.jp